# SDR SCNA20240826306

- Difficulty date: August 8, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 67,290 hours, 30,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vent
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LH AFT FUSELAGE UNDER AFT LAV VENT AT LAP SEAM NEAR FRAME STA 916 STRINGER 22. - - RESOLUTION: ACCOMPLISHED REPAIR AT EXTERNAL FUSELAGE SKIN BETWEEN BSTA 907 AT LAP SPLICE S-23L IAW FAS EA 24008 REV IR.
